# SDR DALA2015040502640

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,415 hours, 13,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CAP BS 1640, FROM LBL 60 TO RBL 60 HAS AREAS OF CORROSION, EXPOSED BARE METAL AND FLOORBOARD.  INSERTS STILL ATTACHED TO FLOORBEAM. ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN FLOORBEAM UPPER CAP AT STA 1640 FROM RBL 45 TO RBL 60  IAW ERA 532870-14, REV ORIGINAL, REMOVED CORROSION IAW SRM 53-00-51 MATERIAL LOST BETWEEN RBL 45 TO RBL 60, .046 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  AREA BETWEEN LBL 60 TO RBL 45 MATERIAL LOSS RANGE FROM .001 TO .006 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-51, FIG 101.  REMOVED ATTACHED FLOORBOARD INSERTS IAW SRM 51-40-02.  TREATED AND PRIMED ALL AREAS IAW SRM 51-20-01 AND P.S. 900-2 NR 05.
